Number 1 Number 2
Pages 3-10
Dan Bărbosu
Some generalized bivariate Bernstein operators
Download: mmn_14.pdf - details
Pages 11-33
Aurél Galántai
Rank reduction and conjugation
Download: mmn_15.pdf - details
Pages 35-41
András Nyíri, László Baranyi
Numerical evaluation of a generalized Cauchy principal value
Download: mmn_16.pdf - details
Pages 43-55
Andrei Ronto, Miklós Rontó
On the investigation of some boundary value problems with non-linear conditions
Download: mmn_17.pdf - details
Pages 57-62
Nikolai Rozov
Bufferness phenomenon in distributed oscillatory systems
Download: mmn_18.pdf - details
Pages 63-81
Svatoslav Stanĕk
Periodic boundary value problem for second order functional differential equations
Download: mmn_19.pdf - details